# SDR AWXA9500679

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180AW
- Make and model: Boeing 737277
- Aircraft serial: 22647
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gussett
- Part number: 6720381
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C14 INSPECTION, FOUND 2.5 INCH CRACK IN GUSSET AT STATION 178 STRINGER 18L.  CRACK CONFIRMED WITH EDDY CURRENT.  REMOVED AND REPLACED GUSSET PER SRM 51-30-2 AND SRM 51-10-11.  (M)
